MAUDE Adverse Event Report: NORIS MEDICAL LTD TUFF IMPLANT; TUFF DENTAL IMPLANT

NORIS MEDICAL LTD TUFF IMPLANT; TUFF DENTAL IMPLANT
Model Number NM-F5008
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The healthcare professional reports the implant was inserted on (b)(6) 2023 in the patient's mouth.On (b)(6) 2025, loss of osseointegration was reported.According to the information, the patient is healthy.Observed during the event: bone loss, infection.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.

Brand Name
TUFF IMPLANT
Common Device Name
TUFF DENTAL IMPLANT
Manufacturer (Section D)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS  3688808
MDR Report Key21409969
Report Number3012141159-2025-00034
Device Sequence Number18477840
Product Code DZE
UDI-Device Identifier07290108812428
UDI-Public07290108812428
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/19/2025
Report Date (Section F) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/19/2026
Device Model NumberNM-F5008
Device Catalogue NumberNM-F5008
Device Lot Number9000600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/04/2025
Device Age41 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer02/19/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient SexUnknown
Date Report Sent to FDA02/19/2025